Inégalités de Carleman et extension locale des fonctions holomorphes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 9 (1982) no. 4, p. 645-669
@article{ASNSP_1982_4_9_4_645_0,
     author = {Derridj, Makhlouf},
     title = {In\'egalit\'es de Carleman et extension locale des fonctions holomorphes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 9},
     number = {4},
     year = {1982},
     pages = {645-669},
     zbl = {0548.32013},
     mrnumber = {693782},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_4_645_0}
}
Derridj, M. Inégalités de Carleman et extension locale des fonctions holomorphes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 9 (1982) no. 4, pp. 645-669. http://www.numdam.org/item/ASNSP_1982_4_9_4_645_0/

[1] A. Andreotti - C.D. Hill, E.E. Levi convexity and the Hans Lewy problem. Part I : Reduction to vanishing theorems, Ann. Scuola Norm. Sup. Pisa, 26 (1972), pp. 325-363. | Numdam | MR 460725 | Zbl 0256.32007

[2] A. Andreotti - E. Vesentini, Carleman estimates for the Laplace Beltrami equation on complex manifolds, Inst. Hautes Études Sci. Publ. Math., vol. 24-25. | Numdam | MR 175148 | Zbl 0138.06604

[3] E. Bedford - J.E. Fornaess, Local extension of C.R. functions from weakly pseudo-convex boundaries, Michigan Math. J., 25 (1978), pp. 259-262. | MR 512898 | Zbl 0401.32007

[4] J.J. Kohn - H. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math., 81 (1965), pp. 451-472. | MR 177135 | Zbl 0166.33802

[5] L. Hörmander, L2-estimates and existence theorems for the ∂-operator, Acta Math. 113 (1965), pp. 89-152. | Zbl 0158.11002

[6] L. Hörmander, Introduction to complex analysis in several variables, Van Nostrand (1968). | MR 203075 | Zbl 0138.06203

[7] H. Lewy, On the local character ..., Ann. of Math., 64 (1956), pp. 514-522. | MR 81952 | Zbl 0074.06204

[8] R. Nirenberg, On the H. Lewy extension phenomenon, Trans. Amer. Math. Soc., 468 (1972), pp. 337-356. | MR 301234 | Zbl 0241.32006

[9] R.O. Wells, On the local holomorphic hull..., Comm. Pure Appl. Math., 19 (1966), pp. 145-165. | MR 197785 | Zbl 0142.33901

[10] M. Landucci, Solutions with precise compact support, Bull. Soc. Math. France, 104 (1980), pp. 273-299. | MR 592472 | Zbl 0444.32011